# SDR COMA9512036

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Defective
- Location: Te Flaps
- Part time: 14,346 hours
- Component: 3203001005
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT, FLAP DISAGREEMENT, AND FLAP ASYMMETRY WARNINGS WHEN FLAPS SELECTED TO 15 DEGREES FOR LANDING APPROACH.  REPLACED THE LT AND RT INBD FLAP ACTUATORS.
